# SDR SWIA2025110600011

- Difficulty date: June 11, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 17,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE ON FLOORBEAM AT F.S 677,  WL 72 RT SIDE.  BLENDED AND EVALUATED DEEP GOUGE ON FLOOR BEAM AT RH SIDE FS 677.00 WL 72.00 AND FOUND WITHIN LIMITS IAW REO 690-53-31-1029. REV. -.
